The spectrum of a separated presheaf and the relation between totally fuzzy subsets and fuzzy subsets; application to fuzzy topology
Portugaliae mathematica, Tome 46 (1989) no. 1, pp. 47-57
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
totally fuzzy subsets, spectrum of a separated presheaf, category JTF'', fuzzy topology on a presheaf
@article{PORMA_1989__46_1_115649,
author = {Coulon, Josette and Coulon, Jean-Louis},
title = {The spectrum of a separated presheaf and the relation between totally fuzzy subsets and fuzzy subsets; application to fuzzy topology},
journal = {Portugaliae mathematica},
pages = {47--57},
year = {1989},
volume = {46},
number = {1},
mrnumber = {0996401},
zbl = {0666.18003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1989__46_1_115649/}
}
TY - JOUR AU - Coulon, Josette AU - Coulon, Jean-Louis TI - The spectrum of a separated presheaf and the relation between totally fuzzy subsets and fuzzy subsets; application to fuzzy topology JO - Portugaliae mathematica PY - 1989 SP - 47 EP - 57 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1989__46_1_115649/ LA - en ID - PORMA_1989__46_1_115649 ER -
%0 Journal Article %A Coulon, Josette %A Coulon, Jean-Louis %T The spectrum of a separated presheaf and the relation between totally fuzzy subsets and fuzzy subsets; application to fuzzy topology %J Portugaliae mathematica %D 1989 %P 47-57 %V 46 %N 1 %U http://geodesic.mathdoc.fr/item/PORMA_1989__46_1_115649/ %G en %F PORMA_1989__46_1_115649
Coulon, Josette; Coulon, Jean-Louis. The spectrum of a separated presheaf and the relation between totally fuzzy subsets and fuzzy subsets; application to fuzzy topology. Portugaliae mathematica, Tome 46 (1989) no. 1, pp. 47-57. http://geodesic.mathdoc.fr/item/PORMA_1989__46_1_115649/